International Journal of Statistics and Applied Mathematics
2022, Vol. 7, Issue 1, Part A
On the domains of regularly solvable operators in the direct sum spacesAuthor(s):
Sobhy El-Sayed IbrahimAbstract:
A general ordinary quasi-differential expressions τ_(1 ),τ_(2 ),…,τ_(n ) each of order n with complex coefficients and their formal adjoint are τ_1^+, τ_2^+, …, τ_n^+ can be defined on the interval [a, b) respectively, we give a characterization of all regularly solvable operators and their adjoints generated by a general ordinary quasi-differential expressions τ_(jp )in the direct sum of Hilbert spaces L_(w )^2 (a_p,b_p ),p=1,…,N. This characterization is an extension of those obtained in the case of one interval with one and two singular end-points, and is a generalization of those proved in the symmetric case.Pages: 55-68 | Views: 82 | Downloads: 7Download Full Article: Click Here
How to cite this article:
Sobhy El-Sayed Ibrahim. On the domains of regularly solvable operators in the direct sum spaces. Int J Stat Appl Math 2022;7(1):55-68.